# SDR C2XA05SH098

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 8,752 hours, 6,969 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK APU FIREWALL CRACKED AROUND FASTENER 2 3 O`CLOCK POSITION.  MAINTENANCE REPAIRED APU FIREWALL AT 3 O`CLOCK POSITION IAW EC 5330-01483.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
